Optimal control of a stochastic system related to the Kermack-McKendrick model
Close
Articolul precedent
Articolul urmator
375 2
Ultima descărcare din IBN:
2020-01-30 18:54
SM ISO690:2012
LEFEBVRE, Mario. Optimal control of a stochastic system related to the Kermack-McKendrick model. In: Proceedings IMCS-55The Fifth Conference of Mathematical Society of the Republic of Moldova. 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: Tipografia Valinex, 2019, pp. 199-202. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

Optimal control of a stochastic system related to the Kermack-McKendrick model


Pag. 199-202

Lefebvre Mario
 
Polytechnique Montréal
 
Disponibil în IBN: 28 noiembrie 2019


Rezumat

A stochastic optimal control problem for a two-dimensional system of differential equations that is related to the KermackMcKendrick model for the spread of epidemics is considered. The aim is to maximize the expected value of the time during which the epidemic is under control, taking the quadratic control costs into account. An exact and explicit solution is found in a particular case.MarioLefebve199

Cuvinte-cheie
dynamic programming, Brownian motion, firstpassage time, Partial differential equations, error function